# SDR ASOA201703201353

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BTW FRAMES 295-319.70. REMOVED AND REPLACED STRINGER 26R FS 280-333 PER SRM 51-42-06-001-001-A01 AND 51-21-11-001-001-A01. P/N SH670-31634-2S. DRAWING SH670-31634.
